# SDR SWAA2025041423528

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 61,596 hours, 36,962 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INTERIOR OPEN/CLOSE HANDLE LOOSE.<[01] RE-SECURED CAM ASSEMBLY NUT ON R2 DOOR INTERIOR HANDLE REF AMM 20-50-11.
